Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 203, NWS Dodge City, KS

July 2, 2016Hamilton County, Kearny County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jul 2, 2016, 4:46 PM MDT for Hamilton County, Kearny County, Kansas. It was in force for 44 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2016, 4:46 PM MDT (22:46 UTC)
Expired
Jul 2, 2016, 5:30 PM MDT
In force
44 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hamilton County, KS, Kearny County, KS

The radar

The Goodland radar (KGLD), 145 km from the middle of the area, began a volume at 22:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 5:10 PM MDTTSTM WND GST 7014 N Kendall, KS.
Jul 2, 5:10 PM MDTNON-TSTM WND GST 7014 N Kendall, KS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.8 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2016-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 50 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2016-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 299 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
50 J/kg
Mixed-layer CIN
-294 J/kg
Mixed-layer LCL
817 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
299 m²/s²
0-3 km storm-relative helicity
391 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

867 
WUUS53 KDDC 022246
SVRDDC
KSC075-093-022330-
/O.NEW.KDDC.SV.W.0203.160702T2246Z-160702T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
546 PM CDT SAT JUL 2 2016

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN HAMILTON COUNTY IN SOUTHWESTERN KANSAS...
  NORTHWESTERN KEARNY COUNTY IN SOUTHWESTERN KANSAS...

* UNTIL 630 PM CDT/530 PM MDT/

* AT 546 PM CDT/446 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 9
  MILES NORTHWEST OF SYRACUSE...MOVING SOUTHEAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  SYRACUSE AND KENDALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3809 10189 3821 10185 3820 10135 3794 10143
      3783 10161
TIME...MOT...LOC 2246Z 299DEG 19KT 3810 10182 

HAIL...1.00IN
WIND...60MPH

$$

FINCH
3 follow-up statements
322 
WWUS53 KDDC 022256
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
556 PM CDT SAT JUL 2 2016

KSC075-093-022330-
/O.CON.KDDC.SV.W.0203.000000T0000Z-160702T2330Z/
HAMILTON KS-KEARNY KS-
556 PM CDT SAT JUL 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
CDT/530 PM MDT/ FOR NORTHEASTERN HAMILTON AND NORTHWESTERN KEARNY
COUNTIES...

AT 556 PM CDT/456 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES
NORTH OF SYRACUSE...MOVING SOUTHEAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
SYRACUSE AND KENDALL. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3807 10182 3819 10178 3820 10135 3794 10143
      3783 10161
TIME...MOT...LOC 2256Z 292DEG 19KT 3811 10176 

HAIL...1.00IN
WIND...60MPH

$$

FINCH
315 
WWUS53 KDDC 022315
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
615 PM CDT SAT JUL 2 2016

KSC075-093-022330-
/O.CON.KDDC.SV.W.0203.000000T0000Z-160702T2330Z/
HAMILTON KS-KEARNY KS-
615 PM CDT SAT JUL 2 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM
CDT/530 PM MDT/ FOR NORTHEASTERN HAMILTON AND NORTHWESTERN KEARNY
COUNTIES...

AT 614 PM CDT/514 PM MDT/...A SEVERE THUNDERSTORM WAS LOCATED 12
MILES NORTH OF KENDALL...MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN HAMILTON AND NORTHWESTERN KEARNY COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3807 10166 3819 10168 3820 10135 3794 10143
      3804 10160
TIME...MOT...LOC 2314Z 268DEG 30KT 3811 10156 

HAIL...1.00IN
WIND...60MPH

$$

FINCH
421 
WWUS53 KDDC 022329
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
629 PM CDT SAT JUL 2 2016

KSC075-093-022339-
/O.EXP.KDDC.SV.W.0203.000000T0000Z-160702T2330Z/
HAMILTON KS-KEARNY KS-
629 PM CDT SAT JUL 2 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HAMILTON AND
NORTHWESTERN KEARNY COUNTIES WILL EXPIRE AT 630 PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3807 10166 3819 10168 3820 10135 3794 10143
      3804 10160
TIME...MOT...LOC 2327Z 299DEG 19KT 3811 10156 

$$

FINCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 4:40 PM MDT, 6 minutes earlier.

Area forecast discussion, Jul 2, 4:40 PM MDT, 6 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
540 PM CDT SAT JUL 2 2016

...Updated Aviation...

.SHORT TERM...(This evening through Sunday)
Issued at 301 PM CDT Sat Jul 2 2016

Another active late afternoon to evening anticipated for southwest
into central KS as a slow moving front interacts with a wave
currently moving across the Central and Southern Rockies.
Specifically, latest surface analysis depicts a boundary drifting
southeast from near GCK back into southeast CO while a more
diffuse boundary, likely the warm front, extends east-southeast
from GCK toward P28. Temps rising into the 80s along with
dewpoints in the 60s is creating MLCAPE values of 1500-2500 J/kg
with minimal inhibition existing. Additionally, this also is
occurring in a very tropical- like moisture profile via high PW
values of 1.5 to 2.0 inches. Given this thermodynamic environment,
it's not surprising to see deep convection developing along the
more northern boundary from the Raton Mesa to east of GCK. Most
of the CAM guidance expands convection over this region in the next
few hours and given current radar trends, this seems logical.

Based on this assessment, it's looking likely that a band of
convection will exist by 22 UTC from central into far southwest KS
with training of storms almost a certainty. With the development of
a 35-45-kt LLJ that noses into southeast KS after 06 UTC, expect MCS
to shift southeast through the evening and be nearly out of south-
central KS during the mid-overnight hours. Wouldn't be shocked to
see a few severe storms given deep-layer bulk shear strong enough to
support decent cell organization and possibly even a short-lived
supercell. However, the main hazard with this convection will be
flash flooding. With 4 to 8 inches having already fallen from Larned
back toward Jetmore and Cimarron, and training of convection likely,
a Flash Flood Watch has been issued through 12 UTC on Sunday.

Otherwise, other than some lingering more showers on the back side
of the exiting MCS, Sunday is shaping up to be a much drier day.
Cloud cover will persist into the afternoon hours but temps in the
upper 70s near Larned to the upper 80s near Elkhart.

.LONG TERM...(Sunday night through Saturday)
Issued at 301 PM CDT Sat Jul 2 2016

Monday into Tuesday will see a broad upper high extending
across the southern CONUS while a generally zonal flow regime
persists across the northern third of the country.  This will keep a
modest lee trough in place over eastern Colorado with warmer air
returning.  High temps in the 90s appear likely both days. In
addition, models hint at a small wave rippling through the region
during these days with a threat for isolated convection as well.

For the remainder of the workweek into next weekend, the overall
upper pattern doesn't change much. Specifically, an elongated upper
high will persist from the Desert Southwest into the Southeast CONUS
while zonal flow prevails over the northern third of the country.
This will keep western and central KS under a warm and generally dry
regime with highs in the 90s to near 100.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 540 PM CDT Sat Jul 2 2016

Scattered to numerous thunderstorms will again affect aviation
operations through about 09z Sun, producing erratic outflow winds
and IFR cigs/vis in torrential rainfall. Some wind gusts near 50
kts may occur. Models agree that convective coverage will be
decreasing after 09z. High confidence that widespread cig
reductions in stratus will occur at all terminals by 12z Sun, with
cigs of 300 ft AGL or lower. With a moist atmosphere and very wet
soils, also mentioned reduced vis in BR/FG Sunday morning. N/NE
winds of 5-15 kts expected to prevail through the TAF forecast
period, outside of convective influences.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  63  82  62  92 /  70  10  10  10
GCK  63  84  63  93 /  70  10  10  10
EHA  63  88  64  95 /  70  10  10  10
LBL  65  86  64  94 /  70  10  10  10
HYS  61  78  60  91 /  60  10  10  10
P28  69  85  64  90 /  70  20  10  10

&&

.DDC Watches/Warnings/Advisories...
Flash Flood Watch through Sunday morning for KSZ046-064>066-
076>081-086-087.

&&

SHORT TERM...AJohnson
LONG TERM...AJohnson
AVIATION...Turner
Hazardous weather outlook, Jul 2, 2:34 AM MDT, 14 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
334 AM CDT SAT JUL 2 2016

KSZ030-031-043>046-061>066-074>081-084>090-030845-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
334 AM CDT SAT JUL 2 2016 /234 AM MDT SAT JUL 2 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
KANSAS...SOUTH CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL
KANSAS.

.DAY ONE...TODAY AND TONIGHT

A CLUSTER OF THUNDERSTORMS ARE EXPECTED TO FORM ALONG AND AHEAD OF
A COLD FRONT LATE THIS AFTERNOON INTO TONIGHT. A FEW STORMS MAY
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN
CONCERN. FLOODING MAY ALSO BE A CONCERN DUE TO HEAVY RAIN AND AN
ALREADY SATURATED GROUND.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A SLIGHT CHANCE OF THUNDERSTORMS IS POSSIBLE MONDAY EVENING.

A SLIGHT CHANCE OF THUNDERSTORMS IS POSSIBLE THURSDAY AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

A FEW SPOTTERS MAY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.

In the hours before

Special weather statement, Jul 2, 4:04 PM MDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
504 PM CDT SAT JUL 2 2016

KSZ046-022245-
RUSH KS-
504 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL RUSH COUNTY UNTIL 545 PM
CDT...

AT 504 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 3
MILES NORTHEAST OF NEKOMA...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA CROSSE...BISON...RUSH CENTER...LIEBENTHAL...LORETTA...NEKOMA AND
HARGRAVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3842 9928 3849 9955 3868 9936 3867 9903
TIME...MOT...LOC 2204Z 214DEG 17KT 3851 9940

WHITE
Special weather statement, Jul 2, 4:17 PM MDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
417 PM MDT SAT JUL 2 2016

KSZ061-022300-
HAMILTON KS-
417 PM MDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAMILTON COUNTY
UNTIL 500 PM MDT...

AT 416 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHEAST OF HARTMAN...OR 12 MILES NORTH OF COOLIDGE...MOVING
EAST AT 10 MPH.

HAIL TO THE SIZE OF NICKELS AND WIND GUSTS NEAR 50 MPH ARE LIKELY.

TORRENTIAL RAINFALL AND FREQUENT LIGHTNING ARE EXPECTED.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN
HAMILTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3824 10205 3826 10204 3826 10181 3806 10184
      3811 10205
TIME...MOT...LOC 2216Z 276DEG 6KT 3822 10204

TURNER
Local storm report, Jul 2, 4:28 PM MDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
528 PM CDT SAT JUL 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             14 NW JETMORE           38.22N 100.10W
07/02/2016  E1.75 INCH       HODGEMAN           KS   PUBLIC

            .

&&

AW
Special weather statement, Jul 2, 4:32 PM MDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
532 PM CDT SAT JUL 2 2016

KSZ030-045-022315-
NESS KS-TREGO KS-
532 PM CDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL TREGO...
NORTHEASTERN LANE AND NORTHWESTERN NESS COUNTIES UNTIL 615 PM CDT...

AT 532 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4
MILES EAST OF BEELER...MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
RANSOM...BROWNELL...CEDAR BLUFF...ARNOLD AND TREGO CENTER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3834 10010 3855 10025 3893 9989 3868 9959
TIME...MOT...LOC 2232Z 225DEG 21KT 3844 10011

WHITE
Local storm report, Jul 2, 4:39 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
539 PM CDT SAT JUL 2 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     HAIL             2 S LA CROSSE           38.51N 99.31W
07/02/2016  E1.00 INCH       RUSH               KS   PUBLIC

            .

&&

AW
Special weather statement, Jul 2, 4:41 PM MDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
441 PM MDT SAT JUL 2 2016

KSZ061-022330-
HAMILTON KS-
441 PM MDT SAT JUL 2 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HAMILTON COUNTY
UNTIL 530 PM MDT...

AT 441 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF SYRACUSE...MOVING EAST AT 15 MPH.

HAIL TO THE SIZE OF NICKELS AND WIND GUSTS OF 50 TO 55 MPH ARE
LIKELY.

TORRENTIAL RAINFALL AND FREQUENT DANGEROUS LIGHTNING WILL OCCUR.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
HAMILTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3806 10193 3823 10190 3823 10157 3798 10156
TIME...MOT...LOC 2241Z 281DEG 14KT 3813 10183

TURNER

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 6:04 PM MDTSpecial Weather StatementDDCStanton41 min
Jul 1, 6:11 PM MDTSevere Thunderstorm WarningDDCHamilton, Kearny, Stanton27 min
Jul 1, 8:18 PM MDTSpecial Weather StatementDDCHamilton57 min
Jul 1, 8:19 PM MDTFlash Flood WatchDDCFinney, Grant, Hamilton, Kearny, Lane, Scott and 1 more10 hr
Jul 1, 8:43 PM MDTSpecial Weather StatementDDCNess62 min
Jul 1, 8:57 PM MDTSevere Thunderstorm WarningDDCHamilton, Morton, Stanton48 min
Jul 1, 9:18 PM MDTSevere Thunderstorm WarningDDCHamilton, Morton, Stanton57 min
Jul 1, 9:23 PM MDTSpecial Weather StatementDDCScott52 min
Jul 1, 9:38 PM MDTSevere Thunderstorm WarningDDCMorton, Stanton28 min
Jul 1, 9:43 PM MDTSevere Thunderstorm WarningDDCGrant, Hamilton, Kearny, Stanton47 min
Jul 1, 9:58 PM MDTSpecial Weather StatementDDCLane47 min
Jul 1, 10:02 PM MDTSevere Thunderstorm WarningDDCGrant, Kearny33 min
Jul 1, 10:16 PM MDTSpecial Weather StatementDDCMorton44 min
Jul 1, 10:22 PM MDTSpecial Weather StatementDDCFinney38 min
Jul 1, 10:47 PM MDTSpecial Weather StatementDDCLane, Ness43 min
Jul 1, 10:52 PM MDTSpecial Weather StatementDDCStevens38 min
Jul 1, 10:58 PM MDTSpecial Weather StatementDDCFinney47 min
Jul 1, 11:20 PM MDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee, Rush55 min
Jul 1, 11:26 PM MDTSpecial Weather StatementDDCGrant49 min
Jul 1, 11:31 PM MDTSpecial Weather StatementDDCFord, Gray44 min
Jul 1, 11:58 PM MDTAreal Flood WarningDDCGrant, Morton, Stanton6 hr
Jul 2, 12:12 AM MDTFlash Flood WarningDDCEdwards, Pawnee3 hr
Jul 2, 12:23 AM MDTSpecial Weather StatementDDCGrant37 min
Jul 2, 12:39 AM MDTAreal Flood WarningDDCHodgeman, Ness3 hr
Jul 2, 1:15 AM MDTAreal Flood AdvisoryDDCFord3 hr
Jul 2, 3:07 AM MDTAreal Flood WarningDDCHodgeman, Ness6 hr
Jul 2, 3:19 AM MDTAreal Flood WarningDDCEdwards, Pawnee9 hr
Jul 2, 6:42 AM MDTRiver Flood WarningDDCMeade20 hr
Jul 2, 8:15 AM MDTRiver Flood WarningDDCHodgeman, Pawnee3 days
Jul 2, 9:48 AM MDTAreal Flood WarningDDCEdwards, Hodgeman, Ness, Pawnee24 hr
Jul 2, 10:35 AM MDTFlash Flood WatchDDCEdwards, Ford, Gray, Haskell, Hodgeman, Kiowa and 6 more11 hr
Jul 2, 2:13 PM MDTSpecial Weather StatementDDCMeade, Morton, Seward, Stevens2 hr
Jul 2, 2:40 PM MDTSpecial Weather StatementDDCMeade50 min
Jul 2, 2:55 PM MDTSpecial Weather StatementDDCStevens50 min
Jul 2, 3:01 PM MDTSpecial Weather StatementDDCFord44 min
Jul 2, 3:12 PM MDTSevere Thunderstorm WarningDDCMorton, Stevens28 min
Jul 2, 3:18 PM MDTSpecial Weather StatementDDCNess42 min
Jul 2, 3:39 PM MDTSevere Thunderstorm WarningDDCFinney, Hodgeman, Ness66 min
Jul 2, 3:40 PM MDTSpecial Weather StatementDDCHodgeman50 min
Jul 2, 3:49 PM MDTSpecial Weather StatementDDCMeade, Seward41 min
Jul 2, 4:03 PM MDTTornado WarningDDCHodgeman, Ness24 min
Jul 2, 4:04 PM MDTSpecial Weather StatementDDCRush41 min
Jul 2, 4:11 PM MDTSevere Thunderstorm WarningDDCEllis, Rush64 min
Jul 2, 4:13 PM MDTTornado WarningDDCRush32 min
Jul 2, 4:17 PM MDTSpecial Weather StatementDDCHamilton43 min
Jul 2, 4:24 PM MDTFlash Flood WarningDDCHodgeman, Ness3 hr
Jul 2, 4:32 PM MDTSpecial Weather StatementDDCNess43 min
Jul 2, 4:41 PM MDTSpecial Weather StatementDDCHamilton49 min
Jul 2, 4:48 PM MDTSpecial Weather StatementDDCFord, Gray42 min
Jul 2, 4:53 PM MDTSevere Thunderstorm WarningDDCMeade37 min
Jul 2, 5:01 PM MDTTornado WarningDDCRush12 min
Jul 2, 5:18 PM MDTSpecial Weather StatementDDCEllis, Rush42 min
Jul 2, 5:21 PM MDTSpecial Weather StatementDDCHodgeman39 min
Jul 2, 5:24 PM MDTSpecial Weather StatementDDCSeward, Stevens51 min
Jul 2, 5:28 PM MDTFlash Flood WarningDDCGray, Meade6 hr
Jul 2, 5:34 PM MDTSpecial Weather StatementDDCClark41 min
Jul 2, 5:37 PM MDTSpecial Weather StatementDDCKearny38 min
Jul 2, 5:43 PM MDTSpecial Weather StatementDDCGray47 min
Jul 2, 5:44 PM MDTFlash Flood WarningDDCEllis, Ness, Rush, Trego3 hr
Jul 2, 5:59 PM MDTSpecial Weather StatementDDCClark46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.